# SDR DL764080251

- Difficulty date: February 17, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 23,187 hours, 6,320 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil System
- Component: Apu
- Component part number: 491040000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LEAKING OIL AT SCAVENGE LINE FITTING TURBINE BEARING.  REMOVED AND REPLACED APU PER TRANSMITTAL 14T102 OP AND LK CK OK.
